Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (441 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1991-06-30
Correction to Products of Distributions: Nonstandard MethodsMichael Oberguggenberger (1) Universität Innsbruck, Austria
The purpose of this note is to correct a faulty structure theorem for limited distributions, claimed to hold in  in the setting of Internal Set Theory. Though the assertion could not be recovered completely, a weaker version suffices to prove those results in  which depended on it.
Keywords: Structure theorems for distributions, Internal Set Theory, multiplication of distributions
Oberguggenberger Michael: Correction to Products of Distributions: Nonstandard Methods. Z. Anal. Anwend. 10 (1991), 263-264. doi: 10.4171/ZAA/450